Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

Riemann's method in the theory of special functions


Author: J. Schwartz
Journal: Bull. Amer. Math. Soc. 62 (1956), 531-540
MathSciNet review: 0081360
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • A. Erdélyi et al., 1. Higher transcendental functions, vols. 1-3, New York, 1953.
  • Peter Henrici, On generating functions of the Jacobi polynomials, Pacific J. Math. 5 (1955), 923–931. MR 0076108 (17,847b)
  • Peter Henrici, Addition theorems for general Legendre and Gegenbauer functions, J. Rational Mech. Anal. 4 (1955), 983–1018. MR 0073759 (17,481g)
  • Peter Henrici, Zur Funktionentheorie der Wellengleichung. Mit Anwendungen auf spezielle Reihen und Integrale mit Besselschen, Whittakerschen und Mathieuschen Funktionen, Comment. Math. Helv. 27 (1953), 235–293 (1954) (German). MR 0060693 (15,710a)
  • Balth van der Pol and H. Bremmer, Operational calculus based on the two-sided Laplace integral, Cambridge, at the University Press, 1955. MR 0072988 (17,363a)
  • C. Truesdell, 1. An essay toward a unifiied theory of special functions, Princeton, 1948.


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1956-10065-7
PII: S 0002-9904(1956)10065-7